MathSciNet Relay Station
MathSciNet bibliographic data
MR265741 35.16
Chadam, John M. Asymptotics for $\square =m\sp{2}u+ G(x,t,u,u\sb{t}, u\sb{x})$. I. Global existence and decay. Bull. Amer. Math. Soc. 76 1970 1032–1035.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement